MathSciNet Relay Station
MathSciNet bibliographic data
MR103232 (21 #2013) 20.00
Landin, Joseph; Reiner, Irving Automorphisms of the two-dimensional general linear group over a Euclidean ring. Proc. Amer. Math. Soc. 9 1958 209–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement